Calprofen Infant Sugar Free Suspension Strawberry Flavour Liquid Ibuprofen 100ml
£3.10 – £18.59
- Relieves Pain And Fever In Infants And Young Children
- Active Ingredient: Ibruprofen
- Effective In Just 15 Minutes
- Buy With Confidence From UK Registered Pharmacy
- Includes Free Prescription
Children can suffer many types of pain, such as: headache, toothache, earache, muscle aches and pains, and sore throat. Calprofen oral liquid suspension ibuprofen is a non-steroidal anti-inflammatory painkiller that provides relief from pain and fever (high temperature), including post-immunisation fever. Aimed at infants and young children, this medicine comes in strawberry flavour, is colour and sugar free. After just 15 minutes this medicine begins to take effect on fever so you’ll see your little one feeling themselves again in no time. Please note that this medicine is intended for short-term use only.
What the medicine is for
Calprofen Infant Sugar Free Suspension belongs to a group of medicines called non-steroidal anti-inflammatory painkillers (NSAIDs).
This medicine is used for the relief of pain from teething and toothache, sore-throat,headache, symptoms of colds and influenza, minor muscular pains and aches. Calprofen Infant Sugar Free Suspension can also be used for the reduction of temperature and post-immunisation fever.
What causes pain?
There are many types of pain. Teething and toothache are a kind of nerve pain. You will get toothache when a nerve gets exposed. Cavities can cause nerve exposure. Also a broken tooth can expose a nerve. You should see a dentist if the pain lasts for more than two days. Additionally, if you have a high temperature and pain when you bite.
How do I use Calprofen Infant Sugar Free Suspension
Babies under 3 months: Do Not Give To Babies Under 3 Months Of Age.
Children from 3 months to 12 years:
For Pain and Fever Relief:
3 months – 6 months 2.5 ml 3 times a day(weighing over 5 kg Do not use for more than 24 hours)
6 months – 1 year 2.5 ml 3 times a day
1 year – 2 years 2.5 ml 3 or 4 times a day
3 years – 7 years 5 ml 3 or 4 times a day
8 years – 12 years 10 ml (5 ml + 5 ml) 3 or 4 times a day
Doses should usually be given every 6 – 8 hours. Leave at least 4 hours between doses.
Short term use only:
Do not give to babies aged from 3 months to under 6 months for more than 24 hours.
Do not give to children aged 6 months or over for more than 3 days.
If symptoms persist or worsen consult your doctor.
For Post-Immunisation Fever:
Babies and children 3 months and over (weighing over 5 kg)- 2.5 ml up to twice a day.
If necessary, the second dose should be given 6 hours after the First one.
Do not give more than 2 doses in 24 hours.
Do not give to a child under 3 months unless recommended by your doctor.
If the fever is not reduced you should consult your doctor.
See our full painkiller range
CALPROFEN® 100 mg/5 ml Oral Suspension Ibuprofen can have side-effects,
like all medicines, although these don’t affect everyone and are usually mild.
The most common side-effect is irritation of the stomach which can cause
problems (e.g. indigestion, heartburn) in some people.
If your child experiences any of the following, stop giving the
medicine and seek immediate medical help:
■ blood in the faeces (stools/motions).
■ black tarry stools.
■ vomiting blood or dark particles that look like ground coffee.
■ unexplained wheezing, shortness of breath, skin rash (which may be severe and include blistering or peeling of the skin), itching or bruising, light headiness or racing heart or fluid retention e.g. swollen ankles or decreased levels of urine passed.
■ stiff neck, headache, nausea, vomiting, fever and disorientation.
■ a severe skin reaction known as DRESS syndrome can occur.
Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes
and an increase of eosinophils (a type of white blood cell).
If your child experiences any of the following, stop giving this
medicine and tell your doctor:
■ unexplained stomach pain, indigestion, heartburn, feeling sick and/or
■ yellowing of the eyes and/or skin, which may be a sign of liver
■ severe sore throat with high fever.
■ unexplained bruising, bleeding or tiredness or getting more infections
(such as colds) than usual.
Other effects which may occur are listed below:
■ Diarrhoea, wind or constipation. If any of these become
troublesome or last more than a few days, tell your doctor.
■ Kidney problems may occur with Ibuprofen.
■ Stroke or heart problems may occur with Ibuprofen but this is very
unlikely at the doses given to children.
■ Worsening of colitis and Crohn’s disease.
Other effects reported include:
■ High blood pressure.
If your child experiences any side-effects not included in this leaflet or you are not sure about anything, talk to your doctor or pharmacist